MathSciNet Relay Station
MathSciNet bibliographic data
MR1107660 32F10 (32F20 35N15)
Ho, Lop-Hing $\overline\partial$-problem on weakly $q$-convex domains. Math. Ann. 290 (1991), no. 1, 3–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement